Publication
Title
On bounds for the difference between the stop loss transforms of two compound distributions
Author
Language
English
Source (journal)
ASTIN bulletin. - Clevedon, 1958, currens
Publication
Clevedon : 1996
ISSN
0515-0361 [print]
1783-1350 [online]
Volume/pages
26:2(1996), p. 225-231
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference